# SDR DALA2021030801331

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 62,885 hours, 23,584 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7697576) DURING INSPECTION FOUND RIGHT OVERWING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED LOWER CONTACT PER CMM 33-51-04 A/C OK FOR SERVICE.
